A Modified P1-immersed Finite Element Method

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 419
  • Download : 0
Publisher
Academic Publications
Issue Date
2015
Language
English
Citation

International Journal of Pure and Applied Mathematics, v.104, no.3, pp.471 - 495

ISSN
1311-8080
URI
http://hdl.handle.net/10203/207320
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0